Charlotte Posted June 26, 2017 Share Posted June 26, 2017 I just signed on to this forum and have a lot of reading to do to get to know each and everyone of you. I have a question regarding my chemo and some bothersome side effects. I take Decadron IV, Carboplatin, US Etopophos/toposar/vp-16, and aloxi 3 times a week every 3 weeks....well 1 is actually a shot I get only once a month. I just finished my 3 round and I noticed that after the second round my BP has dropped and my heart rate is elevated. I was going through my pcp who took me off my BP meds. I have had to go to the ER twice for lightheadedness/dizziness to get fluids. I now understand that chemo is dehydrating. I drink several bottles of water until I am sick to my stomach and water logged. I plan on talking to my oncologist my next visit to see if we need to change something. Is anyone else having a similiar problem? It is fustrating because I feel ok but have to lay on the couch or sit in front of the computer because I am too lightheaded to stand or walk. I also have panic/anxiety disorder and when my heart rate goes up I start to panic. Any suggestions? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.